# SDR SWAA2014010223779

- Difficulty date: December 29, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 63,127 hours, 51,980 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Relay
- Part number: D31C
- Part serial: TA02648A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DURING TAKEOFF JUST AFTER THE LG HANDLE WAS SELECTED TO THE UP POSITION, THE "A" SYS ELECT LOW PRESSURE LIGHT ILLUMINATED.  R & R RELAY IAW MM.
